MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other text: b3: month and year of event have been provided, day is unknown.D4: lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tube was inserted after tracheostomy.There was voice leakage, and when checking the air several times, it was gradually decreasing.Replaced the tube with a new one.Adverse effects are unknown.
 
Additional Manufacturer Narrative
Additional information: h2, h3, h6 - health effects codes updated.One device was received for evaluation without its original packaging, inside a plastic bag in decontaminated conditions.Per visual inspection, no damage or other defects were detected on the sample.No leak was found in the product returned.Leaking during use was not confirmed.The product's device history records (dhr) were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.A device history record (dhr) review cannot be performed because a lot number was not provided.For all enquiries or follow-up questions related to the record, do not use (b)(6) located in sections g.1., please direct those to the following:(b)(6).
 
Additional Manufacturer Narrative
D4: insufficient information was provided to be able to determine the full udi.Udi related data quality updates only.

Brand Name
PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18057085
Report Number3012307300-2023-10178
Device Sequence Number20545370
Product Code BTO
UDI-Device Identifier15019517076134
UDI-Public15019517076134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/860/070
Device Catalogue Number101/860/070CZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer03/22/2024
Not provided
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date04/11/2024
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown